# SDR VNAA202305020001

- Difficulty date: April 28, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 27,746 hours, 21,320 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floorbeam
- Part number: SH6703618136970
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DRILLING L/H AND R/H 36 BEAM MISSED PILOT HOLE AND DOUBLE DRILLED HOLE INTO BUMP BEAM, FLOOR SKIN AND 36 BEAM FS 743.35 AND BL 36.00, LH AND RH SIDES.
